Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Canonical bases arising from quantized enveloping algebras

Author: G. Lusztig
Journal: J. Amer. Math. Soc. 3 (1990), 447-498
MSC: Primary 17B35; Secondary 16A64
MathSciNet review: 1035415
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B35, 16A64

Retrieve articles in all journals with MSC: 17B35, 16A64

Additional Information

PII: S 0894-0347(1990)1035415-6
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia